Nonlinear Sigma Models in (1+2)-Dimensions and An Infinite Number of Conserved Currents

Kazuyuki Fujii, Tatsuo Suzuki

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)49-59
JournalLett.Math.Phys.
Volume46
Publication statusPublished - 1998 Oct 1

Cite this

Nonlinear Sigma Models in (1+2)-Dimensions and An Infinite Number of Conserved Currents. / Fujii, Kazuyuki; Suzuki, Tatsuo.

In: Lett.Math.Phys., Vol. 46, 01.10.1998, p. 49-59.

Research output: Contribution to journalArticle

@article{5f9339809b284fd9bbf932ea1d405152,
title = "Nonlinear Sigma Models in (1+2)-Dimensions and An Infinite Number of Conserved Currents",
author = "Kazuyuki Fujii and Tatsuo Suzuki",
year = "1998",
month = "10",
day = "1",
language = "English",
volume = "46",
pages = "49--59",
journal = "Lett.Math.Phys.",

}

TY - JOUR

T1 - Nonlinear Sigma Models in (1+2)-Dimensions and An Infinite Number of Conserved Currents

AU - Fujii, Kazuyuki

AU - Suzuki, Tatsuo

PY - 1998/10/1

Y1 - 1998/10/1

M3 - Article

VL - 46

SP - 49

EP - 59

JO - Lett.Math.Phys.

JF - Lett.Math.Phys.

ER -